Symplectic local root numbers, central critical L-values, and restriction problems in the representation theory of classical groups
Sur les Conjectures de Gross et Prasad. I, Astérisque, no. 346 (2012), 109 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@incollection{AST_2012__346__1_0,
     author = {Gan, Wee Teck and Gross, Benedict H. and Prasad, Dipendra},
     title = {Symplectic local root numbers, central critical $L$-values, and restriction problems in the representation theory of classical groups},
     booktitle = {Sur les Conjectures de Gross et Prasad. I},
     editor = {Gan, W. T. and Gross, B. H. and Prasad, D. and Waldspurger, J.-L.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {346},
     year = {2012},
     zbl = {1280.22019},
     mrnumber = {3202556},
     language = {en},
     url = {http://www.numdam.org/item/AST_2012__346__1_0/}
}
TY  - CHAP
AU  - Gan, Wee Teck
AU  - Gross, Benedict H.
AU  - Prasad, Dipendra
TI  - Symplectic local root numbers, central critical $L$-values, and restriction problems in the representation theory of classical groups
BT  - Sur les Conjectures de Gross et Prasad. I
ED  - Gan, W. T.
ED  - Gross, B. H.
ED  - Prasad, D.
ED  - Waldspurger, J.-L.
T3  - Astérisque
PY  - 2012
DA  - 2012///
IS  - 346
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2012__346__1_0/
UR  - https://zbmath.org/?q=an%3A1280.22019
UR  - https://www.ams.org/mathscinet-getitem?mr=3202556
LA  - en
ID  - AST_2012__346__1_0
ER  - 
Gan, Wee Teck; Gross, Benedict H.; Prasad, Dipendra. Symplectic local root numbers, central critical $L$-values, and restriction problems in the representation theory of classical groups, dans Sur les Conjectures de Gross et Prasad. I, Astérisque, no. 346 (2012), 109 p. http://www.numdam.org/item/AST_2012__346__1_0/

[1] J. Adams and D. Barbasch - "Genuine representations of the metaplectic group", Compositio Math. 113, p. 23-66. | Article | MR 1638210 | Zbl 0913.11022

[2] A. Aizenbud, N. Avni and D. Gourevitch - "Spherical pairs over close local fields", to appear in Comment. Math. Helvetici. | MR 2984577 | Zbl 1257.22015

[3] A. Aizenbud and D. Gourevitch - "Multiplicity one theorem for GL n+1 (),GL n ()", Selecta Math. 2 (2009), p. 271-294. | Article | MR 2529937 | Zbl 1185.22006

[4] A. Aizenbud, D. Gourevitch, S. Rallis and G. Schiffmann - "Multiplicity one theorems", Annals of Math. 172 (2010), p. 1407-1434. | Article | MR 2680495 | Zbl 1202.22012

[5] J. Arthur - "On some problems suggested by the trace formula", in Lie group representations, II (College Park, Md., 1982/1983)", Lecture Notes in Math., vol. 1041, Springer, 1984, p. 1-49. | MR 748504 | Zbl 0541.22011

[6] J. Arthur, "Unipotent automorphic representations: conjectures", Astérisque 171-172 (1989), p. 13-71. | Numdam | MR 1021499 | Zbl 0728.22014

[7] J. Arthur, "Automorphic representations of classical groups", in preparation.

[8] J. Arthur, "The endoscopic classification of representations: orthogonal and symplectic groups", preprint. | MR 3135650 | Zbl 1310.22014

[9] D. Ban and C. Jantzen - "Degenerate principal series for even-orthogonal groups", Represent. Theory 7 (2003), p. 440-480. | Article | MR 2017065 | Zbl 1054.22015

[10] N. Bourbaki - Elements of Mathematics, Lie groups and Lie Algebras, Chapters 7-9, Springer, 2005. | MR 2109105 | Zbl 1139.17002

[11] W. Casselman - "Canonical extensions of Harish-Chandra modules to representations of G", Canad. J. Math. 41 (1989), p. 385-438. | Article | MR 1013462 | Zbl 0702.22016

[12] W. Casselman and J. Shalika - "The unramified principal series of p-adic groups. II. The Whittaker function", Compositio Math. 41 (1980), p. 207-231. | EuDML 89456 | Numdam | MR 581582 | Zbl 0472.22005

[13] P. Deligne - "Les constantes des équations fonctionnelles des fonctions L", in Modular functions of one variable, II (Proc. Internat. Summer School, Univ. Antwerp, Antwerp, 1972), Springer, 1973, p. 501-597. Lecture Notes in Math., Vol. 349. | Article | MR 349635 | Zbl 0271.14011

[14] P. Deligne, "Les constantes locales de l'équation fonctionnelle de la fonction L d'Artin d'une représentation orthogonale", Invent. Math. 35 (1976), p. 299-316. | Article | EuDML 142410 | MR 506172 | Zbl 0337.12012

[15] P. Deligne, "Variétés de Shimura: interprétation modulaire, et techniques de construction de modèles canoniques", in Automorphic forms, representations and L-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 2, Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc, 1979, p. 247-289. | MR 546620 | Zbl 0437.14012

[16] A. Fröhlich and J. Queyrut - "On the functional equation of the Artin L-function for characters of real representations", Invent. Math. 20 (1973), p. 125-138. | Article | EuDML 142209 | MR 321888 | Zbl 0256.12010

[17] W. T. Gan and G. Savin - "Representations of metaplectic groups I: epsilon dichotomy and local Langlands correspondence", to appear in Compositio Math.. | MR 2999299 | Zbl 1325.11046

[18] W. T. Gan and S. Takeda - "The local Langlands conjecture for Sp(4)", International Mathematics Research Notices (2010), p. 2987-3038. | Article | MR 2673717 | Zbl 1239.11061

[19] W. T. Gan, "The local Langlands conjecture for GSp(4)", Ann. of Math. 173 (2011), p. 1841-1882. | Article | MR 2800725 | Zbl 1230.11063

[20] S. Gelbart, I. Piatetski-Shapiro and S. Rallis - Explicit constructions of automorphic L-functions, Lecture Notes in Math., vol. 1254, Springer, 1987. | MR 892097 | Zbl 0612.10022

[21] D. Ginzburg, D. Jiang and S. Rallis - "On the nonvanishing of the central value of the Rankin-Selberg L-functions", J. Amer. Math. Soc. 17 (2004), p. 679-722. | Article | MR 2053953 | Zbl 1057.11029

[22] D. Ginzburg, D. Jiang and S. Rallis, "On the nonvanishing of the central value of the Rankin-Selberg L-functions, II", Ohio State Univ. Math. Res. Inst. Publ. 11 (2005), p. 157-191. | MR 2192823 | Zbl 1115.11027

[23] D. Ginzburg, D. Jiang and S. Rallis, "Models for certain residual representations of unitary groups", AMS Contemp. Math. 488 (2009), p. 125-146. | Article | MR 2522030 | Zbl 1195.11069

[24] B. H. Gross and, D. Prasad - "On the decomposition of a representation of SO n when restricted to SO n-1 ", Canad. J. Math. 44 (1992), p. 974-1002. | Article | MR 1186476 | Zbl 0787.22018

[25] B. H. Gross and, D. Prasad, "On irreducible representations of S O 2 n + 1 × S O 2 m ", Canad. J. Math. 46 (1994), p. 930-950. | MR 1295124 | Zbl 0829.22031

[26] B. H. Gross and M. Reeder - "Arithmetic invariants of discrete Langlands parameters", Duke Math. J. 154 (2010), p. 431-508. | Article | MR 2730575 | Zbl 1207.11111

[27] B. H. Gross and D. B. Zagier - "Heegner points and derivatives of L-series", Invent. Math. 84 (1986), p. 225-320. | Article | EuDML 143341 | MR 833192 | Zbl 0608.14019

[28] M. Harris, S. S. Kudla and W. J. Sweet - "Theta dichotomy for unitary groups", J. Amer. Math. Soc. 9 (1996), p. 941-1004. | Article | MR 1327161 | Zbl 0870.11026

[29] M. Harris and R. Taylor - The geometry and cohomology of some simple Shimura varieties, Annals of Math. Studies, vol. 151, Princeton Univ. Press, 2001. | MR 1876802 | Zbl 1036.11027

[30] N. Harris - "A refined Gross-Prasad conjecture for unitary groups", Ph.D. Thesis, University of California, San Diego, 2011. | MR 2890098

[31] G. Henniart - "Une preuve simple des conjectures de Langlands pour GL(n) sur un corps p-adique", Invent. Math. 139 (2000), p. 439-455. | Article | MR 1738446 | Zbl 1048.11092

[32] R. Howe - "Transcending classical invariant theory", J. Amer. Math. Soc. 2 (1989), p. 535-552. | Article | MR 985172 | Zbl 0716.22006

[33] A. Ichino and T. Ikeda - "On the periods of automorphic forms on special orthogonal groups and the Gross-Prasad conjecture", Geom. Funct. Anal. 19 (2010), p. 1378-1425. | Article | MR 2585578 | Zbl 1216.11057

[34] H. Jacquet, I. I. Piatetskii-Shapiro and J. Shalika - "Rankin-Selberg convolutions", Amer. J. Math. 105 (1983), p. 367-464. | Article | MR 701565 | Zbl 0525.22018

[35] H. Jacquet and S. Rallis - "On the Gross-Prasad conjecture for unitary groups", Clay Math. Proc. 13 (2011), p. 205-264. | MR 2767518 | Zbl 1222.22018

[36] H. Jacquet and J. Shalika - "Rankin-Selberg convolutions: Archimedean theory", in Festschrift in honor of I. I. Piatetski-Shapiro on the occasion of his sixtieth birthday, Part I (Ramat Aviv, 1989), Israel Math. Conf. Proc., vol. 2, Weizmann, 1990, p. 125-207. | MR 1159102 | Zbl 0712.22011

[37] D. Jiang, B. Sun and C.-B. Zhu - "Uniqueness of Bessel models: the archimedean case", Geom. and Funct. Anal. 20 (2010), p. 690-709. | Article | MR 2720228 | Zbl 1200.22008

[38] S.-I. Kato, A. Murase and T. Sugano - "Whittaker-Shintani functions for orthogonal groups", Tohoku Math. J. 55 (2003), p. 1-64. | Article | MR 1956080 | Zbl 1037.22034

[39] M. J. J. Khoury - "Multiplicity-one results and explicit formulas for quasi-split p-adic unitary groups", Ph.D. Thesis, The Ohio State University, 2008. | MR 2712090

[40] M.-A. Knus, A. Merkujev, M. Rost and J.-P. Tignol - The book of involutions, AMS Colloquium Publ., vol. 44, 1998. | Article | MR 1632779 | Zbl 0955.16001

[41] R. E. Kottwitz - "Stable trace formula: elliptic singular terms", Math. Ann. 275 (1986), p. 365-399. | Article | EuDML 164156 | MR 858284 | Zbl 0577.10028

[42] S. S. Kudla - "On the local theta-correspondence", Invent. Math. 83 (1986), p. 229-255. | Article | EuDML 143310 | MR 818351 | Zbl 0583.22010

[43] S. S. Kudla, "Splitting metaplectic covers of dual reductive pairs", Israel J. Math. 87 (1994), p. 361-401. | Article | MR 1286835 | Zbl 0840.22029

[44] S. S. Kudla and S. Rallis - "On first occurrence in local theta correspondence", in Automorphic Representations, L-functions and Applications: Progress and Prospects, Ohio State Univ. Math. Res. Inst. Publ., vol. 11, 2005, p. 273-308. | MR 2192827 | Zbl 1109.22012

[45] P. Kutzko - "The Langlands conjecture for Gl 2 of a local field", Ann. of Math. 112 (1980), p. 381-412. | Article | MR 592296 | Zbl 0469.22013

[46] J.-P. Labesse and R. P. Langlands - "L-indistinguishability for SL(2)", Canad. J. Math. 31 (1979), p. 726-785. | MR 540902 | Zbl 0421.12014

[47] Y. F. Liu - "Relative trace formulae toward Bessel and Fourier-Jacobi periods of unitary groups", preprint arXiv: 1012.4538. | MR 3244725 | Zbl 1301.11050

[48] J. W. Milnor and J. D. Stasheff - Characteristic classes, Princeton Univ. Press, 1974, Annals of Mathematics Studies, No. 76. | MR 440554 | Zbl 0298.57008

[49] C. Moeglin - "Classification des séries discrètes pour certains groupes classiques p-adiques", in Harmonic analysis, group representations, automorphic forms and invariant theory, Lect. Notes Ser. Inst. Math. Sci. Natl. Univ. Singap., vol. 12, World Sci. Publ., Hackensack, NJ, 2007, p. 209-245. | MR 2401814 | Zbl 1390.22017

[50] C. Moeglin, "Classification et changement de base pour les séries discrètes des groupes unitaires p-adiques", Pacific J. Math. 233 (2007), p. 159-204. | Article | MR 2366373 | Zbl 1157.22010

[51] C. Moeglin, M.-F. Vigneras and J.-L. Waldspurger - Correspondances de Howe sur un corps p-adique, Springer Lecture Notes, vol. 1291, 1987. | MR 1041060 | Zbl 0642.22002

[52] C. Moeglin and J.-L. Waldspurger - Spectral decomposition and Eisenstein series, Cambridge Tracts in Mathematics, vol. 113, Cambridge Univ. Press, 1995. | MR 1361168 | Zbl 0846.11032

[53] C. Moeglin and J.-L. Waldspurger, "La conjecture locale de Gross-Prasad pour les groupes spéciaux orthogonaux: le cas général", preprint. | MR 3155346 | Zbl 1276.22007

[54] A. Murase and T. Sugano - "Whittaker-Shintani functions on the symplectic group of Fourier-Jacobi type", Compositio Math. 79 (1991), p. 321-349. | EuDML 90110 | Numdam | MR 1121142 | Zbl 0731.11026

[55] A. Murase and T. Sugano, "Shintani functions and automorphic L-functions for GL(n)", Tohoku Math. J. 48 (1996), p. 165-202. | Article | MR 1387815 | Zbl 0863.11035

[56] D. Prasad - "Invariant forms for representations of GL 2 over a local field", Amer. J. Math. 114 (1992), p. 1317-1363. | Article | MR 1198305 | Zbl 0780.22004

[57] D. Prasad, "On the local Howe duality correspondence", Internat. Math. Res. Notices (1993), p. 279-287. | Article | MR 1248702 | Zbl 0804.22009

[58] D. Prasad, "Theta correspondence for unitary groups", Pacific J. Math. 194 (2000), p. 427-438. | Article | MR 1760791 | Zbl 1008.22006

[59] S. Rallis - "On the Howe duality conjecture", Compositio Math. 51 (1984), p. 333-399. | EuDML 89648 | Numdam | MR 743016 | Zbl 0624.22011

[60] J. Rogawski - "Automorphic representations of unitary groups in three variables", Annals of Mathematics Studies 123 (1990). | MR 1081540 | Zbl 0724.11031

[61] F. Sauvageot - "Principe de densité pour les groupes réductifs", Compositio Math. 108 (1997), p. 151-184. | Article | MR 1468833 | Zbl 0882.22019

[62] J-P. Serre - A course in arithmetic, Grad. Texts in Math., vol. 7, Springer, 1973. | Article | MR 344216 | Zbl 0256.12001

[63] T. A. Springer - Linear algebraic groups, second éd., Progress in Math., vol. 9, Birkhäuser, 1998. | MR 1642713 | Zbl 0927.20024

[64] B. Sun - "Multiplicity one theorems for symplectic groups", preprint arXiv:0903.1417. | Zbl 1239.22014

[65] B. Sun, "Multiplicity one theorems: the Fourier-Jacobi models", to appear in Amer. J. of Math.. | MR 2999291 | Zbl 1280.22022

[66] B. Sun and C.-B. Zhu - "Multiplicity one theorems: the Archimedean case", Ann. of Math. 175 (2012), p. 23-44. | Article | MR 2874638 | Zbl 1239.22014

[67] B. Sun and C.-B. Zhu, "A note on special orthogonal groups following Waldspurger", preprint.

[68] W. J. Sweet - "Functional equations of p-adic zeta integrals and representations of the metaplectic group", preprint, 1995.

[69] J. Tate - "Number theoretic background", in Automorphic forms, representations and L-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 2, Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc, 1979, p. 3-26. | MR 546607 | Zbl 0422.12007

[70] D. Vogan - "The local Langlands conjecture", AMS Contemporary Mathematics 145 (1993), p. 305-379. | Article | MR 1216197 | Zbl 0802.22005

[71] J.-L. Waldspurger - "Correspondance de Shimura", J. Math. Pures Appl. 59 (1980), p. 1-132. | MR 577010 | Zbl 0412.10019

[72] J.-L. Waldspurger, Démonstration d'une conjecture de dualité de Howe dans le cas p-adique, p2, Israel Mathematical Conference Proceedings, vol. 2, Weizmann Science Press of Israel, 1990. | MR 1159105 | Zbl 0722.22009

[73] J.-L. Waldspurger, "Correspondances de Shimura et quaternions", Forum Math. 3 (1991), p. 219-307. | EuDML 186391 | MR 1103429 | Zbl 0724.11026

[74] J.-L. Waldspurger, "Une formule intégrale reliée à la conjecture locale de Gross-Prasad", Comp. Math. 146 (2010), p. 1180-1290. | Article | MR 2684300 | Zbl 1200.22010

[75] J.-L. Waldspurger, "Une formule intégrale reliée à la conjecture locale de Gross-Prasad, 2e partie: extension aux représentations tempérées", this volume, 2012. | Numdam | MR 3202558 | Zbl 1290.22012

[76] J.-L. Waldspurger, "Une variante d'un résultat de Aizenbud, Gourevitch, Rallis et Schiffmann", this volume, 2012. | Numdam | MR 3202559 | Zbl 1308.22008

[77] J.-L. Waldspurger, "Calcul d'une valeur d'un facteur epsilon par une formule intégrale", to appear in Astérisque. | Numdam | MR 3155344

[78] J.-L. Waldspurger, "La conjecture locale de Gross-Prasad pour les représentations tempérées des groupes spéciaux orthogonaux", to appear in Astérisque. | Numdam | MR 3155345 | Zbl 1276.22010

[79] N. R. Wallach - "On the constant term of a square integrable automorphic form", in Operator algebras and group representations, Vol. II (Neptun, 1980), Monogr. Stud. Math., vol. 18, Pitman, 1984, p. 227-237. | MR 733320 | Zbl 0554.22004

[80] N. R. Wallach, Real reductive groups. II, Pure and Applied Mathematics, vol. 132, Academic Press Inc., 1992. | MR 1170566 | Zbl 0785.22001

[81] N. R. Wallach, "C vectors", in Representations of Lie groups and quantum groups (Trento, 1993), Pitman Res. Notes Math. Ser., vol. 311, Longman Sci. Tech., 1994, p. 205-270. | MR 1431308 | Zbl 0856.22010

[82] A. Weil - Basic number theory, third ed., Die Grund. Math. Wiss., vol. 144, Springer, 1974. | MR 427267 | Zbl 0326.12001

[83] S. Yamana - "On the Siegel-Weil formula for quaternionic unitary groups", to appear in American J. of Math.. | MR 3117309 | Zbl 1356.11025

[84] X. Yuan, S. W. Zhang and W. Zhang - "Heights of CM points I: Gross-Zagier formula", preprint available at https://wiki.epfl.ch/tan/documents/preprint(83%20pp)%202008%20yuan.pdf.

[85] W. Zhang - "Relative trace formula and arithmetic Gross-Prasad conjecture", preprint, 2009.

[86] W. Zhang, "Fourier transform and the global Gan-Gross-Prasad conjecture for unitary groups", preprint http://www.math.Columbia.edu/~wzhang/math/online/transfer.pdf, 2011. | MR 3245011

[87] C. Zorn - "Theta dichotomy and doubling epsilon factors for SP ˜ n (F)", Amer. J. Math. 133 (2011), p. 1313-1364. | Article | MR 2843101 | Zbl 1228.22019